# SDR SIMA20120407002

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 27,118 hours, 24,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3217, THE CAPTAIN’S EMERGENCY FLASHLIGHT CRADLE CRACKED.  FLASHLIGHT WOULD NOT STAY IN PLACE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CRADLE.  OPS CHECKED GOOD IAW AMM 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
